Nolvadex (tamixofen) body aches?

Smurfus

New member
Awards
0
Hello!
Anybody else getting body/muscle/joint aches from the nolva? I started a week and a half ago (first time) at 20mg daily and from about 2 days in I have aches all the way from from my right nut to my entire right quad and lower back (comes and goes). Ankle joints and a slight left shoulder pain from a week ago also lingering more than usual.
Its bearable tbh but somewhat debilitating.
I cant really find info on this except for womens cancer forums where its clearly a common issue, but these ladies have been on the stuff for months/years.
So my real question is, what do you all do? Lower dose or grin and bare it?
Thanks!!
 
Smont

Smont

Legend
Awards
5
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
  • Legend!
Hello!
Anybody else getting body/muscle/joint aches from the nolva? I started a week and a half ago (first time) at 20mg daily and from about 2 days in I have aches all the way from from my right nut to my entire right quad and lower back (comes and goes). Ankle joints and a slight left shoulder pain from a week ago also lingering more than usual.
Its bearable tbh but somewhat debilitating.
I cant really find info on this except for womens cancer forums where its clearly a common issue, but these ladies have been on the stuff for months/years.
So my real question is, what do you all do? Lower dose or grin and bare it?
Thanks!!
Its a issue for women with cancer, were not female cancer patients and in the past 12 years that ive been educated on this stuffive never heard of anyone complaining of this. Id bet theres a good chance it's not the nolva and its a coincidence. Low estrogen can cause some achy joints but serms don't lower estrogen, nolva binds to the receptors in breast tissue but doesn't lower it.

Is it possible, yes it is. How can you be sure, stop using nolva and swap it for something else
 

Stacks1

Active member
Awards
2
  • Established
  • RockStar
I never had that problem but like Smont said, it sounds like low estrogen sides to me. Are/were you running an AI? And what was your cycle?
 
Smont

Smont

Legend
Awards
5
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
  • Legend!
I never had that problem but like Smont said, it sounds like low estrogen sides to me. Are/were you running an AI? And what was your cycle?
I'm not saying it sounds like low estrogen sides, low estrogen might cause joint pain but hes also talking about muscle pain. I was just using that as a example to say I don't think nolva is the problem
 

Stacks1

Active member
Awards
2
  • Established
  • RockStar
I'm not saying it sounds like low estrogen sides, low estrogen might cause joint pain but hes also talking about muscle pain. I was just using that as a example to say I don't think nolva is the problem
Other than joints, I thought low estrogen can also cause issues in muscle and tendon stiffness, which could potentially be an underlying reason for the pain. The pain from the legs and lower back could be anything from a herniated disc to a pelvic issue to muscle stiffness/cramping. It's very hard to say. Ankles and shoulders could be joints... potentially some muscle or tendon issue there. Difficult to say.
 

Smurfus

New member
Awards
0
It was a prohormone, Dymethazine (DMZ), 12mg daily. fairly low dose. Took it for 6 weeks.
thanks for the quick responses!
🙏
 

Smurfus

New member
Awards
0
No i didnt. Didnt feel any gyno during the cycle and thd nolva is pretty much the pct.
 

Stacks1

Active member
Awards
2
  • Established
  • RockStar
No i didnt. Didnt feel any gyno during the cycle and thd nolva is pretty much the pct.
Well low estrogen seems unlikely to be the culprit then. Not really sure what it is. The pain from your nut to leg and lower back makes me think that is either related to a lower back injury (herniated disc maybe) or pelvic injury.
 
Renew1

Renew1

Legend
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Hello!
Anybody else getting body/muscle/joint aches from the nolva? I started a week and a half ago (first time) at 20mg daily and from about 2 days in I have aches all the way from from my right nut to my entire right quad and lower back (comes and goes). Ankle joints and a slight left shoulder pain from a week ago also lingering more than usual.
Its bearable tbh but somewhat debilitating.
I cant really find info on this except for womens cancer forums where its clearly a common issue, but these ladies have been on the stuff for months/years.
So my real question is, what do you all do? Lower dose or grin and bare it?
Thanks!!
If you really believe that it is the product that is supposed to be Nolvadex, stop taking it for a few days, and see if anything changes.
 

Stacks1

Active member
Awards
2
  • Established
  • RockStar
If you really believe that it is the product that is supposed to be Nolvadex, stop taking it for a few days, and see if anything changes.
Might as well do this. But I would really keep an eye on that pain from your nut, lower back and down your leg. Sounds like a lower back problem to me which might be causing sciatica. I'd consider laying off the deadlifts for a little bit and maybe dropping the weight on squats just to be on the safe side.
 

Smurfus

New member
Awards
0
Yes, ive pretty much removed them from my split this week. Solid advice, thanks!
 

Similar threads


Top